Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Thunderclap in the back of head after meth. Why headaches?

Hi this morning I was ready to pour some concrete when a co worker asked me if I wanted to try some meth . I said yes and took a puff from his bowl. Instantly I had a thunderclap in the back of my head. It is now afternoon and I still have a small headache but nothing like I did this morning. I m very scared and afraid I will be mistreated at th hospital if I tell them what I have done. I am not a typical user and haven t touched that stuff since 15 years ago. I am 39. Do u have any advise for me?
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
Meth addiction is bad Better to avoid the drug with strong mind. Get out of clutch of addiction. Life style changes exercise and good food will help you. Yoga and meditation may further make you mentally strong.
Answered: Sat, 5 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor